Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remainders as integrals of partial derivatives


Author: Arthur Sard
Journal: Proc. Amer. Math. Soc. 3 (1952), 732-741
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050645-6
MathSciNet review: 0050645
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050645-6
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society